Skip to main content
Log in

Weierstrass points on X 0 (p) and supersingular j-invariants

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Mathematics Subject Classification (2000): 11F, 11G, 14H

The first author thanks the National Science Foundation for its support through grants DMS 01-96443 and DMS 01-35477. The second author is grateful for the generous support of the National Science Foundation as well as the Alfred P. Sloan, David and Lucile Packard, and H. I. Romnes Fellowships.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ahlgren, S., Ono, K. Weierstrass points on X 0 (p) and supersingular j-invariants. Math. Ann. 325, 355–368 (2003). https://doi.org/10.1007/s00208-002-0390-9

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00208-002-0390-9

Keywords

Navigation